Dey, J and Nath, G (1983) Incompressible micropolar fluid flow over a semi-infinite plate. In: International Journal of Engineering Science., 21 (8). pp. 967-972.
article_1.pdf - Published Version
Restricted to Registered users only
Download (391Kb) | Request a copy
Micropolar fluid flow over a semi-infinite flat plate has been described by using the parabolic co-ordinates and the method of series truncation in order to study the flow for low to large Reynolds numbers. These co-ordinates permit to study the flow regime at the leading edge. Numerical results have been presented for different Reynolds numbers. Results show a reduction in skin friction.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier Science.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||21 Aug 2009 06:05|
|Last Modified:||19 Sep 2010 05:33|
Actions (login required)